MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206080470
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.G4: premarket / 510(k): k112697, k112701, k141521.E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the device became entrapped on the guidewire.The 70% stenosed target lesion was located in the non-tortuous and non-calcified iliac vein.A non-boston scientific guidewire was used during the procedure.An 8.0 x 40 mm, 75 cm charger balloon catheter was advanced for dilatation.During the procedure, the balloon catheter and guidewire became stuck together and could not be withdrawn.As a result, the balloon catheter and guidewire had to be removed together as one unit.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was in stable condition following the procedure.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.G4: premarket / 510(k): k112697, k112701, k141521.E1: initial reporter phone: (b)(6).Investigation results: device analysis findings: the device was returned loaded on to the customers guidewire.A visual examination identified that the balloon had been subjected to positive pressure.No damage or issues were found with the balloon, shaft, tip, or markerbands of the device.The device was successfully removed from the customers guidewire without issue.No issues were identified during the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the charger device confirmed that the event of entrapment of device was defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Event or Problem Description

Brand Name
CHARGER?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23773450
Report Number2124215-2025-86792
Device Sequence Number9584271
Product Code FGE
UDI-Device Identifier08714729804673
UDI-Public(01)08714729804673(17)270920(10)34890787
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939206080470
Device Catalogue NumberH74939206080470
Device Lot Number0034890787
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: TERUMO.; GUIDEWIRE: TERUMO.
Patient SexUnknown